Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Quantitative polynomial approximation on certain planar sets


Authors: D. J. Newman and L. Raymon
Journal: Trans. Amer. Math. Soc. 136 (1969), 247-259
MSC: Primary 41.15
DOI: https://doi.org/10.1090/S0002-9947-1969-0234176-3
MathSciNet review: 0234176
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Leçons sur les propriétés extrémales et la meilleure approximation des fonctions analytiques d'une variable réelle, Gauthier-Villars, Paris, 1926.
  • [2] Yu. A. Brudnji, ``Constructive characteristics of functions given on certain perfect sets on the real axis,'' pp. 122-126, in Investigation on contemporary problems of the constructive theory of functions, edited by V. I. Smirnov, Fizmatgiz, Moscow, 1961.
  • [3] D. Jackson, The theory of approximation, Amer. Math. Soc. Colloq. Publ., Vol. 11, Amer. Math. Soc., Providence, R. I., 1930. MR 1451140 (98a:01022)
  • [4] G. G. Lorentz, Approximation of smooth functions, Bull. Amer. Math. Soc. 66 (1960), 124-125. MR 0111971 (22:2829)
  • [5] D. J. Newman, A Müntz-Jackson theorem, Amer. J. Math. 87 (1965), 940-944. MR 0186974 (32:4429)
  • [6] D. J. Newman and H. S. Shapiro, ``Jackson's theorem in higher dimensions,'' pp. 208-219, in On approximation theory, proceedings of the conference at Oberwolfach, 1963, Birkhäuser, Basel, 1964. MR 0182828 (32:310)
  • [7] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, pp. 1-13, Amer. Math. Soc. Colloq. Publ., Vol. 19, Amer. Math. Soc., Providence, R. I., 1934; reprint 1960. MR 1451142 (98a:01023)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.15

Retrieve articles in all journals with MSC: 41.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234176-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society